# SDR SWAA062789

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 64,210 hours, 48,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, HYDRAULIC "B" SYSTEM FLUID LOSS.  REMOVED AND REPLACED HYDRAULIC LINE AT "B" SYSTEM ACOUSTIC FILTER AND "B" SYSTEM RETURN FILTERS PER MM.
